HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generalized Numerical Radius And Unitary p-Dilation

Files in This Item:
pre408.pdf383.96 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83554

Title: Generalized Numerical Radius And Unitary p-Dilation
Authors: Nakazi, T. Browse this author
Okubo, K. Browse this author
Keywords: numerical radius
norm
p-dilation
Issue Date: 1-Apr-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 408
Start Page: 1
End Page: 12
Abstract: In this paper, we,study an operator A on a Hilbert space H which satisfies one of the following inequalities For some ,\ with O ::; ,\ ::; 1 l(Ay, y)I ::; AIIYll2 + (1 - ,\)IIAYll2 (y EH) or AIIAYll2 + (1 - ,\)l(Ay, y)I ::; IIYll2 (y EH). These two inequalities can be regarded as special cases of generalized numerical ranges. If A has a p-dilation with p > 0, then it satisfies one of them. We show that the operator radii wp(A) of A are calculated using l(Ay,y)I and IIAYII- Several applications are given.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69158
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University